Quadratic q-exponentials and connection coefficient problems

Mourad E.H. Ismail, Mizan Rahman, Dennis Stanton

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We establish expansion formulas of q-exponential functions in terms of continuous g-ultraspherical polynomials, continuous q-Hermite polynomials and Askey-Wilson polynomials. The proofs are based on solving connection coefficient problems.

Original languageEnglish (US)
Pages (from-to)2931-2941
Number of pages11
JournalProceedings of the American Mathematical Society
Volume127
Issue number10
DOIs
StatePublished - 1999

Keywords

  • Askey-wilson polynomials
  • Continuous q-ultraspherical polynomials
  • Q-bessel functions
  • Q-exponential functions

Fingerprint Dive into the research topics of 'Quadratic q-exponentials and connection coefficient problems'. Together they form a unique fingerprint.

Cite this